I had a bad reaction to Lexapro so went back to my old anti-depressant (Serzone). I know about the liver issues, but this one had worked really well before. Anyway, once I hit dosage, my feet and hands started this burning sensation (especially when hot). I got off the Serzone 2 weeks ago, but still have burning feet. Hands are normal. I can't wear shoes as it makes it much worse. Anyone else have this problem either on SSRI, or during withdrawal and how long did it last? Seems like it should have cleared up in 2 weeks. Wearing flip flops to the office is really wierd. Dr. has no clue.
Posts You May Be Interested In
We seem to be getting a number of people, new members and people who don't seem to be bipolar either telling people to use "treatments" other than meds, implying meds aren't needed or that you can add further chemical based treatments (like herbal suppliments bought on the net) without discussing it first with a pharmacist, doctor or other proper medical practitioner.Jan and I are extremely...
What would YOU do if you won the lottery? If I won I would find a program or place that treats the WHOLE body, not just with chemicals or talk therapy, to find a mental health regimen that would FINALLY work for me. I would work to get off of my meds altogether. (Years and years of taking meds that don't help have left me frustrated and fairly angry.) Treatment for mental illness is not for the...